# SDR 99ZZZX3934

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 400 RBL 12 TO RBL 12LT HAS CORROSION AND DAMAGE HOLE.  FOUND DURING SCHEUDLED C-MAINTENANCE CHECK. AREA EXPOSED TO ENVIRONMENTAL CHANGES AS WELL AS LIQUID SPILLS, ETC.
